# SDR DALA2018042002723

- Difficulty date: April 19, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 62,845 hours, 23,467 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT HAS DAMAGE. INSTALLED A PERMANENT REPAIR IAW SRM 51-10-06, REPAIR 1, SRM 57-43-01, ALLOWABLE DAMAGE 1, FIG 101, AND SRM 51-70-10, REPAIR GENERAL, AND REPAIR 3.
